Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Am pregnant and have gestational diabetes. Have buzzing in head, eyes and nose. Cause?

HI, i am 17 weeks pregnant with my first child. diagnosed with gestational diabetes , but levels are well in control, infact a few days ago when i did the test it came 79 which was lower than normal, i am on glyciphage 500 mg before breakfast. i also take thyronorm 25mg. i weigh 85 kgs , am on progesterone 200 mg one in mkrning and one at night which makes it a total of 400mg/day. my problem is , that i am experiencing some weird sensation in my head. its like a buzzing feeling in front head , eyes and upper nose. its not paining but more like mild vibrations. i can be a sinus infection as i get cold and allergies very soon. i am confused what it exactly is. i can not withstand a high pillow as it causes me dizziness and head pressure. but nowadays i am sleeping on a high pillow. i also forgot to take my thyroid meds for 3 days continuously (if this info is needed) can u tell me what is causing this problem and should i worry about something. thankyou!!
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
I can think of a few possible reasons.
Firstly, if you are taking your progesterone tablets orally, that is a major cause of dizziness and vibrating sensation.
Please try taking it vaginally for a week and see if you feel better.
Also, measure your BP, check and rule out hypertension.
vertigo and sinus infections could be a cause, for which you would have to consult your doctor.
Undetected hypoglycemic episodes could present this way.
Also, please take your thyroid medications on time, though i do not think this is related.
Take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor